Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 284, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Countable homogeneous tournaments
A. H. Lachlan.
Trans. Amer. Math. Soc. 284 (1984), 431-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743728
An interface tracking algorithm for the porous medium equation
E. DiBenedetto and David Hoff.
Trans. Amer. Math. Soc. 284 (1984), 463-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743729
Deformation and linkage of Gorenstein algebras
Andrew R. Kustin and Matthew Miller.
Trans. Amer. Math. Soc. 284 (1984), 501-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743730
Nondegenerate symmetric bilinear forms on finite abelian $2$-groups
Rick Miranda.
Trans. Amer. Math. Soc. 284 (1984), 535-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743731
$L^{2}$-cohomology of noncompact surfaces
David R. DeBaun.
Trans. Amer. Math. Soc. 284 (1984), 543-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743732
Rate of approach to minima and sinks—the Morse-Smale case
Helena S. Wisniewski.
Trans. Amer. Math. Soc. 284 (1984), 567-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743733
Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab
B. A. Mair.
Trans. Amer. Math. Soc. 284 (1984), 583-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743734
Twistor CR manifolds and three-dimensional conformal geometry
Claude R. LeBrun.
Trans. Amer. Math. Soc. 284 (1984), 601-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743735
Diffusion approximation and computation of the critical size
C. Bardos, R. Santos and R. Sentis.
Trans. Amer. Math. Soc. 284 (1984), 617-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743736
Characteristic, maximum modulus and value distribution
W. K. Hayman and J. F. Rossi.
Trans. Amer. Math. Soc. 284 (1984), 651-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743737
Minimal cyclic-$4$-connected graphs
Neil Robertson.
Trans. Amer. Math. Soc. 284 (1984), 665-687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743738
Variational invariants of Riemannian manifolds
Jerrold Siegel and Frank Williams.
Trans. Amer. Math. Soc. 284 (1984), 689-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743739
Infinite crossed products and group-graded rings
D. S. Passman.
Trans. Amer. Math. Soc. 284 (1984), 707-727
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743740
On positive solutions of some pairs of differential equations
E. N. Dancer.
Trans. Amer. Math. Soc. 284 (1984), 729-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743741
Function theoretic results for complex interpolation families of Banach spaces
Richard Rochberg.
Trans. Amer. Math. Soc. 284 (1984), 745-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743742
On the arithmetic of projective coordinate systems
Christian Herrmann.
Trans. Amer. Math. Soc. 284 (1984), 759-785
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743743
Difference equations, isoperimetric inequality and transience of certain random walks
Jozef Dodziuk.
Trans. Amer. Math. Soc. 284 (1984), 787-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743744
Tensor products for the de Sitter group
Robert P. Martin.
Trans. Amer. Math. Soc. 284 (1984), 795-814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743745
Ramsey games
A. Hajnal and Zs. Nagy.
Trans. Amer. Math. Soc. 284 (1984), 815-827
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743746
Rank change on adjoining real powers to Hardy fields
Maxwell Rosenlicht.
Trans. Amer. Math. Soc. 284 (1984), 829-836
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743747
Some applications of the topological characterizations of the sigma-compact spaces $l^{2}_{f}$ and $Σ$
Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski.
Trans. Amer. Math. Soc. 284 (1984), 837-846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743748
On the spectrum of $C_{0}$-semigroups
Jan Prüss.
Trans. Amer. Math. Soc. 284 (1984), 847-857
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 743749